Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 529-536
http://dx.doi.org/10.1155/S0161171282000490

A characterization of singular endomorphisms of a barrelled Pták space

1304 Spring Street, Bethlehem, PA 18018, USA

Received 29 October 1980; Revised 2 July 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Damir Franekić, “A characterization of singular endomorphisms of a barrelled Pták space,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 529-536, 1982. https://doi.org/10.1155/S0161171282000490.